# SDR MASA2021121000331

- Difficulty date: December 10, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 38,725 hours, 31,418 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE. PERFORMED OPS CHECK, OPS CHECK NORMAL.
